# SDR AALA202304185523

- Difficulty date: April 15, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A320*
- Aircraft serial: 1481
- Aircraft time: 72,151 hours, 27,551 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Sticks
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR ARMING LEVER STICKS. MAINTENANCE TIGHTENED ARMING HANDLE ON 2L DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-22-00.
